# SDR 2019FA0000414

- Difficulty date: November 20, 2019
- Submitted: December 18, 2019
- Operation: General aviation
- Aircraft: N291HC
- Make and model: Agusta AW109SP
- Aircraft serial: 22313
- Aircraft time: 2,634 hours, 9,099 cycles
- Engine: Pwc PW207C
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 109813135101
- Part serial: 515
- Condition: Scored
- Location: Tail Rotor Hub
- Part time: 1,435 hours, 4,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A MAIN ROTOR VIBRATION. UPON TRACK AND BALANCE OF THE MAIN ROTOR IT WAS DISCOVERED THAT THE VIBRATION WAS FROM THE TAIL ROTOR. THIS WAS NOT A COMMON OCCURRENCE AS THE TAIL ROTOR UNDERGOES A DETAILED INSPECTION EVERY 200-HOURS. IT IS VERY UNCOMMON TO EXPERIENCE A MAINTENANCE ISSUE BETWEEN INSPECTIONS. FOR THAT REASON,THE TAIL ROTOR WAS DISASSEMBLED FOR INSPECTION. UPON INSPECTION, THE TRUNNION WAS FOUND TO HAVE ABNORMAL WEAR ON THE BUSHING CONTACT SURFACE. THE ABNORMAL WEAR WAS LIMITED TO 50% OF THE CIRCUMFERENCE ON ONE END OF THE TRUNION. TRUNION PART NUMBER 109-8131-35-101 SERIAL NUMBER 515
